Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The regular ring and the maximal ring of quotients of a finite Baer $ \sp{\ast} $-ring


Author: Ernest S. Pyle
Journal: Trans. Amer. Math. Soc. 203 (1975), 201-213
MSC: Primary 16A28
MathSciNet review: 0364338
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are obtained for extending the involution of a Baer $ \ast $-ring to its maximal ring of quotients. Berberian's construction of the regular ring of a Baer $ \ast $-ring is generalized and this ring is identified (under suitable hypotheses) with the maximal ring of quotients.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A28

Retrieve articles in all journals with MSC: 16A28


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1975-0364338-9
PII: S 0002-9947(1975)0364338-9
Keywords: Baer $ \ast $-ring, maximal ring of quotients, regular ring of a Baer $ \ast $-ring, $ LP \sim RP$, (EP)-axiom, (SR)-axiom
Article copyright: © Copyright 1975 American Mathematical Society